# SDR SWAA2024102337543

- Difficulty date: September 13, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 51,205 hours, 33,957 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SLAT 2 I/B AUXILIARY TRACK I/B SUPPORT ANGLE AT LT WING 2024-572734<[01] REPLACED SUPPORT ANGLE LOCATED SLAT 2 I/B AUXILIARY TRACK I/B AT LT WING IAW B737-700 SRM 51-40-02-0G-0 AND MEASURES OF CRACK IS:2.000 INCHES TOOL USED: CALIPER P/N: 500-196-30 S/N: A23352980 DUE DATE: 14/FEB/25.;[02] REPLACED SUPPORT ANGLE LOCATED SLAT 2 I/B AUXILIARY TRACK I/B AT LT WING IAW B737-700 SRM 51-40-02-0G-0 AND MEASURES OF CRACK IS:2.000 INCHES TOOL USED: CALIPER P/N: 500-196-30 S/N: A23352980 DUE DATE: 14/FEB/25.
